Research Repository

Probability of Partially Decoding Network-Coded Messages

Claridge, Jessica and Chatzigeorgiou, Ioannis (2017) 'Probability of Partially Decoding Network-Coded Messages.' IEEE Communications Letters, 21 (9). 1945 - 1948. ISSN 1089-7798

[img]
Preview
Text
Probability of partially decoding network coded messages (published version).pdf - Published Version
Available under License Creative Commons Attribution.

Download (396kB) | Preview

Abstract

In the literature, there exist analytical expressions for the probability of a receiver decoding a transmitted source message that has been encoded using random linear network coding. In this letter, we look into the probability that the receiver will decode at least a fraction of the source message, and present an exact solution to this problem for both non-systematic and systematic network coding. Based on the derived expressions, we investigate the potential of these two implementations of network coding for information-theoretic secure communication and progressive recovery of data.

Item Type: Article
Divisions: Faculty of Science and Health > Mathematical Sciences, Department of
Depositing User: Elements
Date Deposited: 29 Nov 2019 13:09
Last Modified: 29 Nov 2019 14:15
URI: http://repository.essex.ac.uk/id/eprint/26050

Actions (login required)

View Item View Item